# SDR ASOA2012091002179

- Difficulty date: August 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,329 hours, 22,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING PLANK ACCESS HOLE AT WS 54.897, PNL 640BB HAS CORROSION AT INBD AND OTBD ENDS.  INBD CORROSION MEASURES APPROX 9" LONG X .13" WIDE X .002" DEEP. OTBD CORROSION MEASURES APPROX 9" LONG X .16" WIDE X .002" DEEP (HOLE NR1).  C/W ECTC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV H AND FWD ALL REQUIRED FORMS TO STRUCTURES ENGINEERING.
